On maximum likelihood estimation for log-linear models with non-ignorable non-response


Clarke, PS; Smith, PWF; (2005) On maximum likelihood estimation for log-linear models with non-ignorable non-response. Statistics and Probability Letters, 73 (4). pp. 441-8. DOI: https://doi.org/10.1016/j.spl.2005.04.019

Full text not available from this repository.

Abstract

Non-response boundary solutions occur in log-linear models with non-ignorable non-response. We prove existence and uniqueness of maximum likelihood estimates under weak conditions, and their consistency and asymptotic normality. This contrasts with findings for boundary solutions in log-linear models for sparse tables.

Item Type: Article
Faculty and Department: Faculty of Epidemiology and Population Health > Dept of Infectious Disease Epidemiology
URI: http://researchonline.lshtm.ac.uk/id/eprint/13146

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
275Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item